# SDR CA070911011

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Curtis C46DAIRLIFT
- Engine: Pwa R280051M1
- Propeller: Hamstd 23E50
- System (JASC): 7414 · Magneto/Distributor
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) PRECAUTIONARY SHUTDOWN DUE TO ROUGH RUNNING, ENGINE RUNUP ON GROUND BY MAINTENANCE AND SUSPECT BAD MAGNETO. THE ENGINE WILL BE INSPECTED AND TIMED ACCORDINGLY. (TC NR 20070911011)
